Home Page | Schedules | Training Classes | Memberships & Donations
Producers | Contact Us | Links | Email: info@CTV29.org

E-mail us: info@CTV29.org - Mail us at: 1430 Willamette St., #321, Eugene, OR 97401

CTV29 Programming Schedule December 30, 2018 - January 5, 2019

Back To Schedules List Page

NOW ALSO ON COMCAST CHANNEL 1088



SUNDAY 12/30/2018 - Week 1043 - Comcast Channels 29 & 1088 Eugene-Springfield, Oregon


12:00 AM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein and Leo Rivers. (60 min)

1:00 AM

Strata: Portraits of Humanity "December 2018" Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

1:30 AM

Broadway Resurrected - Amateur Broadway revue at Episcopal Church in Eugene. Produced by Bob Thompson. (49 min.)

2:30 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show” Produced by David Igl. (30 min.)

3:00 AM

Election Security Oregon Senator Ron Wyden discusses Election Security, the part that dark money plays, and how we may prevent future elections from being hacked. This is be a great opportunity to learn more about how future elections can become more secure. Ron Wyden has been a US Senator from Oregon since 1996, having previously represented Oregon's 3rd Congressional District from 1981 to 1996. In Oregon, Wyden authored laws extending permanent Wilderness protections to more than 400,000 acres, including Mt. Hood, the Columbia River Gorge, the Bull Run Watershed, Badlands, Spring Basin, Copper Salmon, and Soda Mountain. Since 2000, the Wyden-authored Secure Rural Schools and Community Self Determination Act, commonly known as the "county payments” law, has helped provide a stable source of revenue for historically timber-dependent communities. His "Combat Illegal Logging Act” helped protect Oregon's hardwood industries from the import of illegally harvested timber products. Wyden serves on the Committees on Finance, Budget, Intelligence, and Energy and Natural Resources. He is the ranking member of the Senate Finance Committee and the ranking Democrat on the Energy and Natural Resources Committee. Wyden lives in Portland with his wife Nancy and their five children . At the Nov 2, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

4:00 AM

Shaggy Dog Project - Four films from the Project's 2011 group of local filmmakers: "Doing The Right Thing”: Marge tries to do the right thing when buying a birthday gift gets quite complicated.; "Moving Day”: Cassandra's day goes from bad to worse, but just when things seem hopeless, she finds a way to make them right.; "Dog Park”: Madeline seeks training advice at the local dog park and gets more than she bargained for.; and "Enforcers”: A new recruit pursues an illusive culprit with surprising results. Produced by Hollywood Directors who live locally, Tom Blank and Neal Miller, and the Downtown Initiative for the Visual Arts (DIVA). (42 Min.) http://www.shaggydogproject.com

5:00 AM

A Conversation With Tom Blank- Hollywood Director Tom Blank, his life and times, interviewed by Mike Anderson. (59 min.)

6:00 AM

Interfaith Highlights - Choice presentations from the last 10 years of the Interfaith Prayer Service at Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (120 min.)

8:00 AM

Manantial De Vida Latino Church Service. En Espanol. Produced by Juan Ventura. (58 min.) Facebook: Iglesia De Cristo Manantial De Vida Oregon

9:00 AM

Cascade Chorus 72nd Annual Singin'est Day of the Year - "The Songs of Irving Berlin” The Cascade Chorus celebrates in September 2018 its 72nd anniversary as a Chapter of the Evergreen District of the Barbershop Harmony Society with a program of Berlin's best songs. Three quartets, The 4 C-Sons, Adult Supervision and Social Insecurity also entertain with wonderful barbershop harmony. Produced by the Larry Dobberstein. (110 min.). On the web at https://cascadechorus.org

11:00 AM

Songspinners "A Musical Potpourri”. Wonderful local ladies chorus annual concert held at the United Lutheran Church in Eugene. Songs include the "Theme From Indiana Jones”, "Lydia The Tattooed Lady”, "Penny Lane” and "This Train Is Bound For Glory”. Songspinners is a community service organization that enjoys singing for varied groups and events in the area for more than 70 years. Video by Leo Rivers. Produced by Hilary Andrea and Bill Loud. (58 min.) brenanden40@gmail.com

12:00 PM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)

12:30 PM

Flutestock Festival 2018 - Part 1 of 3. World class flute players met in Elkton, Oregon July 28 & 29th. Produced by Wes Weathers (120 min.)

2:30 PM

Flutestock Festival 2018 - Part 2 of 3. World class flute players met in Elkton, Oregon July 28 & 29th. Produced by Wes Weathers (113 min.)

4:30 PM

Flutestock Festival 2018 - Part 3 of 3. World class flute players met in Elkton, Oregon July 28 & 29th. Produced by Wes Weathers (81 min.)

6:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein and Leo Rivers. (60 min)

7:00 PM

Strata: Portraits of Humanity "December 2018" Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

7:30 PM

Broadway Resurrected - Amateur Broadway revue at Episcopal Church in Eugene. Produced by Bob Thompson. (49 min.)

8:30 PM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show” Produced by David Igl. (30 min.)

9:00 PM

Election Security Oregon Senator Ron Wyden discusses Election Security, the part that dark money plays, and how we may prevent future elections from being hacked. This is be a great opportunity to learn more about how future elections can become more secure. Ron Wyden has been a US Senator from Oregon since 1996, having previously represented Oregon's 3rd Congressional District from 1981 to 1996. In Oregon, Wyden authored laws extending permanent Wilderness protections to more than 400,000 acres, including Mt. Hood, the Columbia River Gorge, the Bull Run Watershed, Badlands, Spring Basin, Copper Salmon, and Soda Mountain. Since 2000, the Wyden-authored Secure Rural Schools and Community Self Determination Act, commonly known as the "county payments” law, has helped provide a stable source of revenue for historically timber-dependent communities. His "Combat Illegal Logging Act” helped protect Oregon's hardwood industries from the import of illegally harvested timber products. Wyden serves on the Committees on Finance, Budget, Intelligence, and Energy and Natural Resources. He is the ranking member of the Senate Finance Committee and the ranking Democrat on the Energy and Natural Resources Committee. Wyden lives in Portland with his wife Nancy and their five children . At the Nov 2, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

10:00 PM

Shaggy Dog Project - Four films from the Project's 2011 group of local filmmakers: "Doing The Right Thing”: Marge tries to do the right thing when buying a birthday gift gets quite complicated.; "Moving Day”: Cassandra's day goes from bad to worse, but just when things seem hopeless, she finds a way to make them right.; "Dog Park”: Madeline seeks training advice at the local dog park and gets more than she bargained for.; and "Enforcers”: A new recruit pursues an illusive culprit with surprising results. Produced by Hollywood Directors who live locally, Tom Blank and Neal Miller, and the Downtown Initiative for the Visual Arts (DIVA). (42 Min.) http://www.shaggydogproject.com

11:00 PM

A Conversation With Tom Blank- Hollywood Director Tom Blank, his life and times, interviewed by Mike Anderson. (59 min.)



MONDAY 12/31 STAGE & SCREEN


12:00 AM

Vinsanity Unplugged "In Search of Game Changers” Guest: Ryan Wood. Produced by Vincent B. Faini. (48 min.) vinnyomp@gmail.com

1:00 AM

Pro*Star Acting for the Camera "Cold Read" In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters. Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

1:30 AM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)

2:00 AM

Hillsboro Traditional Pow-Wow - David West emcees the 2018 Hillsboro Title VI American Indian Education Traditional Pow-Wow with the Aztec Dancers. Produced by Wes Weathers (120 min.)

4:00 AM

Cowgirl Heaven - Dorothy Velasco's play about the role of women in the Old West is performed by the Actors Cabaret in Downtown Eugene. Produced by Larry Dobberstein. (118 min.)

6:00 AM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein and Leo Rivers. (60 min)

7:00 AM

Behind The Lens Tom Blank talks with Mike Anderson, long-time Shaggy Dog Project member and filmmaker, about the challenges and rewards of making small films in Eugene. Produced by Julia O'Reilly with The Shaggy Dog Project. (30 min.)

7:30 AM

Strata: Portraits of Humanity "April 2017" Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show” Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV December 6, 2017. Mark Iannicelli joins DanK in the studio this evening, starting the show with his review of "Barry and the Boys" by Daniel Hopsicker, a story of the CIA's most prolific smuggler. In the second segment of the show, DanK takes a look at an article from cannabisnow.com. OMMP growers are being forced out of participation by continuing rapid changes to regulations. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/nbW9PPHgwAQ

11:00 AM

Arts Journal #848 LOTUS UNFOLDING concert @ Atrium Music Series April, 2018 47 min., ILa Rose Mural 3 min., April 2018 ArtWalk @ LCC downtown Eugene 12min. Produced by Hedda's Artworks (60 min.) artsjournal@thinkvideo.com https://hedda-arts.blogspot.com This episode is online at https://youtu.be/A83Uu4nn5kQ. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Hack for A Cause, A Good Cause Speakers: Allison Weatherly, Stephen Parac, Alex Geoffrey & Lynne Swartz. Did you ever pull an all-nighter to meet a deadline? Members of the tech community still do. They spend 48 hours over a weekend using their expertise to find creative solutions for local organizations. Groups that have benefited from this effort include NAACP, Parenting Now, Egan Warming Center, 15th Night, Trans*Ponder, and White Bird Clinic. At this program you will hear from Allison Weatherly of the Technology Association of Oregon (TAO), which runs the annual Hack for a Cause event. You will also meet Alex Geoffrey from Quack for a Cause, a winning team of UO students; Lynne Swartz, the Executive Director of Parenting Now and a leader of the 15th Night; and Stephen Parac, a member of the Hack for a Cause steering committee. They will tell you about the many opportunities to be involved in this community event. Come on out, because one of your favorite non-profits could benefit from the talents of our innovative tech community. Allison Weatherly is the Events & Marketing Manager of TAO. She came to Oregon more than 20 years ago. In August of 2016, she joined TAO, merging her tech and education backgrounds. Allison has helped shape Elevate Lane County, showcasing career opportunities for students. She was a key player in bringing Oregon the Apprenti program, yet another marriage of tech and education. At the October 26, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

The Women - An all-women cast from Eugene's Roving Park Players perform this 1936 Broadway hit written by Clare Booth Luce. March 2016 performance video produced by Larry Dobberstein. (150 min.)

4:30 PM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Vinsanity Unplugged "In Search of Game Changers” Guest: Ryan Wood. Produced by Vincent B. Faini. (48 min.) vinnyomp@gmail.com

7:00 PM

Pro*Star Acting for the Camera "Cold Read" In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters. Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

7:30 PM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)

8:00 PM

Hillsboro Traditional Pow-Wow - David West emcees the 2018 Hillsboro Title VI American Indian Education Traditional Pow-Wow with the Aztec Dancers. Produced by Wes Weathers (120 min.)

10:00 PM

Cowgirl Heaven - Dorothy Velasco's play about the role of women in the Old West is performed by the Actors Cabaret in Downtown Eugene. Produced by Larry Dobberstein. (118 min.)



TUESDAY 1/1/2019! HAPPY NEW YEAR!!


12:00 AM

Mr. & Ms. Irish Pageant 2017 - Annual pageant with performances and videos both produced by the students of Sheldon High School in Eugene. Produced by Sheldon students. (140 min)

2:00 AM

Mr. & Ms. Irish Pageant 2018 - Annual pageant with performance and video both produced by the students of Sheldon High School. (150 min.)

4:30 AM

City-Wide Senior Talent Show At the Wow Hall in Eugene, March 2018. Seniors gather to perform and entertain. It's a family show of gutsy and inspiring performances. Produced by John Duran (87 min.)

6:00 AM

Mr. & Ms. Irish Pageant 2015 - Annual pageant with performances and videos both produced by the students of Sheldon High School in Eugene. Produced by Sheldon students. (170 min)

9:00 AM

Mr. & Ms. Irish Pageant 2016 - Annual pageant with performances and videos both produced by the students of Sheldon High School in Eugene. Produced by Sheldon students. (148 min)

11:30 AM

Mr. & Ms. Irish Pageant 2017 - Annual pageant with performances and videos both produced by the students of Sheldon High School in Eugene. Produced by Sheldon students. (140 min)

1:30 PM

Mr. & Ms. Irish Pageant 2018 - Annual pageant with performance and video both produced by the students of Sheldon High School. (150 min.)

4:00 PM

The Last Footlights Join us in a world premiere viewing of "The Last Footlights” by Jan Felton. "A rollicking feel-good musical comedy with delightful songs about the ups and downs of life and love after retirement." Performed at the Willamalane Adult Activity Center in Springfield. Produced by John Duran and Cindy Muntwyler. (80 min.)

5:30 PM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)

6:00 PM

Mr. & Ms. Irish Pageant 2017 - Annual pageant with performances and videos both produced by the students of Sheldon High School in Eugene. Produced by Sheldon students. (140 min)

8:00 PM

Mr. & Ms. Irish Pageant 2018 - Annual pageant with performance and video both produced by the students of Sheldon High School. (150 min.)

10:30 PM

City-Wide Senior Talent Show At the Wow Hall in Eugene, March 2018. Seniors gather to perform and entertain. It's a family show of gutsy and inspiring performances. Produced by John Duran (87 min.)



WEDNESDAY 1/2 LOCAL PUBLIC INTEREST


12:00 AM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)

12:30 AM

Martin Luther King's Beyond Vietnam Speech - CALC's dramatic reading of MLK's April 4, 1967 speech "Beyond Vietnam - A Time To Speak!”. Produced by Jana Thrift. (87 min.)

2:00 AM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

2:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

3:00 AM

Racism, Empire & Survival "911” Jack Dresser and Joe Tyndall discuss the destruction of the World Trade Center on Sept. 11, 2001. Produced by Jack Dresser. (60 min.) www.al-nakba-history.com

4:00 AM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran's services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/ The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall”.

5:00 AM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)

5:30 AM

UO Today Artist Matthew Picton discusses his cartographic sculptures in the Artist Project Space at the Jordan Schnitzer Museum of Art. The "Cultural Mapping” exhibition is on view through January 20, 2019. Produced by Peg Gearhart. (30 min.) Watch pisodes online at http://media.uoregon.edu/channel/archives/category/uo-today

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest” Mount Saint Helens Part Two. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me "Way of St. James Across France, Part 1”. Walking the pilgrim path to Santiago, Spain through France for 600 miles. Solo travel by a 67-year-old woman. Produced by Tyler Burgess. (30 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:00 AM

Behind The Lens This is the second of two sessions with Tom Blank interviewing Neal Miller, Producer and Director, and co-founder if The Shaggy Dog Project. Neal talks with Tom about the beginning of The Shaggy Dog Project, starting as a successful effort to address the need for better screenwriting for local productions and growing into a learn-as-you-go production company and crew. Neal tells the story of the first completed Shaggy Dog Project productions. The Shaggy Dog Project has mounted a variety of short films, many of which have been showed in a special showcase at the EIFF. 'Mourning After' was shown at the Emrging Filmmaker showcase at Cannes. Produced by Julia O'Reilly with The Shaggy Dog Project.(18 min.)

7:30 AM

Strata: Portraits of Humanity "June 2017" (Organic residues in pots; Passamaquoddy language keeper) (1) Fats, oils and waxes persist for thousands of years in pottery, so organic residue analysis provides us with totally new insight into the use of pottery that was unimaginable just a few years ago. This film focuses on prehistoric ceramics from Japan and Korea. (2) Passamaquoddy leader Deanna Francis made it her mission to re-invigorate the language of her people. This film traces Deanna's life, from a murder of a relative by five white hunters that she witnessed as a child to her leadership in bringing her Native American language back. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show” Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV December 20, 2017. Sonny and Peke from the Mercy Center of Salem start off the show with DanK this evening. DanK reports on attending a meeting of the Oregon Cannabis Commission, Peke attends public comment session. Half of all medical marijuana patients in Oregon now lack access to growers, and DanK reports on the third annual Oregon Grower's Cup. Mark from Occupy Denver joins DanK for the second segment. Mark returns to continue informing viewers about Jury Nullification. He also relates his experiences in Colorado with attempting to inform jurors of their rights, and the lengths to which the authorities will go to prevent citizens from learning their true power. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/kz4JZ56BGIM

11:00 AM

Arts Journal #849 EUGENE SONGWRITING COLLECTIVE with Carl Falsgraf & Len Grillo 30 min. & CHICO SCHWALL 29 min. @ Atrium Music Series in downtown Eugene, OR https://hedda-arts.blogspot.com artsjournal@pacificvideo.com. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. This episode is available online at https://youtu.be/5R0IAwjNp9I. The weekly programs from the past three years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Free Speech vs. Hate Speech Speakers Eric Ward, Western States Center's Executive Director, and Dr. Doyle Srader, Professor of Speech and Communication at Northwest Christian University, discuss how freedom of speech is an integral part of the United State's national identity. It allows us to freely engage in civil discourse, openly critique powerful institutions, and promote new ideas to improve our society. However, freedom of speech is also used to justify hate speech. This has led to a series of questions that are increasingly being asked nationwide. Should free speech be limited? Should hate speech be censored? How should we as a society respond to speech we perceive as harmful? The answers to these questions may seem intuitive, yet they are at the heart of many heated debates. The City Club aims to explore these questions and more on this very important topic. . At the July 20, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

3:00 PM

Vinsanity Unplugged "In Search of Game Changers” Guest: Ryan Wood. Produced by Vincent B. Faini. (48 min.) vinnyomp@gmail.com

4:00 PM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)

6:30 PM

Martin Luther King's Beyond Vietnam Speech - CALC's dramatic reading of MLK's April 4, 1967 speech "Beyond Vietnam - A Time To Speak!”. Produced by Jana Thrift. (87 min.)

8:00 PM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

8:30 PM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 PM

Racism, Empire & Survival "911” Jack Dresser and Joe Tyndall discuss the destruction of the World Trade Center on Sept. 11, 2001. Produced by Jack Dresser. (60 min.) www.al-nakba-history.com

10:00 PM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran's services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/ The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall”.

11:00 PM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)

11:30 PM

UO Today Artist Matthew Picton discusses his cartographic sculptures in the Artist Project Space at the Jordan Schnitzer Museum of Art. The "Cultural Mapping” exhibition is on view through January 20, 2019. Produced by Peg Gearhart. (30 min.) Watch pisodes online at http://media.uoregon.edu/channel/archives/category/uo-today


THURSDAY 1/3 LOCAL ARTS


12:00 AM

Learn To Paint Animals In Acrylics: Bane, The Dog- Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

12:30 AM

ENN Covers May and Some Weird Stories In this Eugene News Network episode, we covered many topics associated with the month of May. We also learned about a man who was attacked by a bear, a snake, and a shark within a few years. Produced by Mike Schwab (26 mins.). You can also find this episode, as well as other shows by produced by Mike, on his YouTube Channel. Search Mike T Schwab.

1:00 AM

Uncle Vanya- Chekhov's play performed at the Lord Leebrick Theatre. Produced by Larry Dobberstein. (120 min.)

3:00 AM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

4:00 AM

The Many Hats of Coco A Fine Arts Interview Program: Today Host Theo Czuk welcomes painter Michele Thorp as she discusses her art and her many perspectives and insight into her craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (26 min.)

4:30 AM

Location Scouting for Film and Video - Location scout Teri Lee Huff talks at a MOPAN meeting about why, where and how to find good locations for filming movies and videos. Produced by Tom Cleveland. (60 min.)

5:30 AM

Roger, Roger - A short film by Mike Anderson. Produced by Mike Anderson. (19 min.)

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest” Lowder Mountain and Rosary Lakes. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me "Way of St. James Across France, Part 2”. Walking the pilgrim path to Santiago, Spain through France for 600 miles. Solo travel by a 67-year-old woman. Produced by Tyler Burgess. (25 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:00 AM

Behind The Lens "The Making of "Roger, Roger", Mike Anderson, Filmmaker” Tom Blank interviews Marv Leake and Mike Anderson about the making of the film short 'Roger, Roger'. This installment of Behind The Lens includes a full screening of 'Roger, Roger', a Glow In The Dark Productions, along with entertaining anecdotes of how a small group of filmmaking friends put together a short film for a budget under one hundred dollars with no more than eight hours of shooting and using prosumer cameras. Marv Leake is a director and lighting director known for his work on Animal House of Blues: How a Community Helped Create a Hollywood Blockbuster or Two (2012), Animal House of Blues 33 1/3 (2015) and Mythos (2016). Mike Anderson is a retired EMT, passionate filmmaker and writer, and has worked as producer for several Shaggy Dog Project productions. Produced by Julia O'Reilly with The Shaggy Dog Project. (29 min.)

7:30 AM

Strata: Portraits of Humanity "July 2017" (Nevada Native American pipemaker; drama in pre-Roman Gaul) (1) Hilman Tobey, a Northern Paiute living at Reno-Sparks Indian Colony, who celebrated his 100th birthday, made stone-bowled pipes for use in traditional ceremonies. He teaches pipe-making skills to apprentice Norman Zuniga. (2) It is 70 BC, before the Roman subjugation of Gaul by Julius Caesar. Cotos, a aristocrat and warrior, runs a farm with his wife, Artimias, in the land of the Eduens, in what is now Burgundy. Cotos is going to Bibracte, for an important vote and to fetch a sword for his son Eusugenios, establishing him as a genuine warrior. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

Learn To Paint Animals In Acrylics: Rocky The Raccoon - Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

8:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show” Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV January 10, 2018. ECTV is back in action, and Sonny and Peke from The Mercy Center in Salem join DanK for the first segment of the evening. Time to discuss the latest developments from the US Dept. of Justice and the response from the US Attorney for the Oregon District. State regulations concerning medical marijuana continue to inconvenience some patients, and may run afoul of the State Constitution. Mark from Occupy Denver co–hosts the second segment, with a look at the Pocket Guide to Oregon Criminal Law. Commonly carried by Law Enforcement Officers, it can also be useful to targeted individuals. He references entries in the book as he shares his recent observations of LEO activity in Eugene. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/HDxq_NGjiZk

11:00 AM

Arts Journal #832 ANDY MURDZEK & RUSSELL SAMPEY concert Dec. 2017 @ the Atrium Music Series47min. Encore video:12 min. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Our Representative Democracy – Can It Survive? Speaker: Congressman Peter DeFazio, U.S. Representative, Oregon's 4th District. The City Club of Eugene in partnership with the Wayne Morse Center for Law and Politics at the University of Oregon is pleased to host Congressman Peter DeFazio in a special Friday Forum. Mr. DeFazio with speak on Our Representative Democracy — Can it Survive?, a topic recently much discussed in Congress as the Nation approaches 100 days in office for the new administration. From the Watergate Era to today, Rep. DeFazio will trace the origins of campaign finance reform, the rise of ‘Dark Money', and the impact these developments have had on today's elections.. Discussion at the City Club of Eugene on April 21, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Racism, Empire & Survival "911” Jack Dresser and Joe Tyndall discuss the destruction of the World Trade Center on Sept. 11, 2001. Produced by Jack Dresser. (60 min.) www.al-nakba-history.com

3:00 PM

Fell The Tallest Tree: Judgement of Paul Robeson - Eugene playwright Hershell Norwood's latest work is read by actors at Tsunami books. Produced by Larry Dobberstein. (120 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Learn To Paint Animals In Acrylics: Bane, The Dog- Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

6:30 PM

ENN Covers May and Some Weird Stories In this Eugene News Network episode, we covered many topics associated with the month of May. We also learned about a man who was attacked by a bear, a snake, and a shark within a few years. Produced by Mike Schwab (26 mins.). You can also find this episode, as well as other shows by produced by Mike, on his YouTube Channel. Search Mike T Schwab.

7:00 PM

Uncle Vanya- Chekhov's play performed at the Lord Leebrick Theatre. Produced by Larry Dobberstein. (120 min.)

9:00 PM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

10:00 PM

The Many Hats of Coco A Fine Arts Interview Program: Today Host Theo Czuk welcomes painter Michele Thorp as she discusses her art and her many perspectives and insight into her craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (26 min.)

10:30 PM

Location Scouting for Film and Video - Location scout Teri Lee Huff talks at a MOPAN meeting about why, where and how to find good locations for filming movies and videos. Produced by Tom Cleveland. (60 min.)

11:30 PM

Roger, Roger - A short film by Mike Anderson. Produced by Mike Anderson. (19 min.)



FRIDAY 1/4 LOCAL MUSIC & ENTERTAINMENT


12:00 AM

Dwarfman - Randy Lord & Chris Leebrick star in this original stage play about a cartoonist who confuses his real word and fantasy life. Taped before a live audience at the Lord-Leebrick Theatre in Eugene. Produced by Larry Dobberstein. (150 min.)

2:30 AM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Kalapuya Poetry Night Hosted by Hal Hartzel @ the Axe & Fiddle Cottage Grove, Oregon, Tuesday, September 18th, 2018 7:30 pm - 9:00 pm. "The Gentle Guns of August Part One: The Gals”. Some readings seem somehow all in tune with each other – a symphony of movements rather than a variety show. This was a sweet and deep evening, and at 90 minutes, was enough good material for 3 shows! I opted to harvest the best and serve as one show put on buy the guys and one show put on by the girls. Join your friends at a table and enjoy some wholesome non-toxic community with your poetry. Produced by Leo Rivers. (28 min.) http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "All Vinyl Hangover " Side One .Celebrating the record show Produced by Marc Time Originally aired on KWVA-FM 6/05/ 2016 http://sundaymorninghangover.blogspot.com/2016/06/all-vinyl-lp-hangover.html

5:30 AM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)

6:00 AM

Hiking With Barbara "Shellburg Falls”. Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me "Sweden. Stroll through a beautiful old European city and charming small towns. Produced by Tyler Burgess. (23 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:00 AM

Behind The Lens "Mike Dilley, Director EIFF”Tom Blank interviews Mike Dilley, President and Director of Eugene International Film Festival, about the history of EIFF and the growth of film festivals locally and internationally. Mike Dilley has over 35 years experience in film production, producer, director, camera and soundman. He's organized film, TV and audio workshops, and writes for a variety of publications. Produced by Julia O'Reilly with The Shaggy Dog Project. (30 min.)

7:30 AM

Strata: Portraits of Humanity "August 2017" (Secrets of ancient Paros; French royal mistress poisoned by gold) (1) In retribution for siding with the Persians in 492 BC, the wealthy Greek island of Paros suffered the loss of its unique sanctuary to Apollo and Artemis. This is the story of ancient Paros and the secrets archaeologists are slowly uncovering after 2500 years. (2) Diane de Poitiers, a French noblewoman and mistress of Henry II of France, tried to use gold to preserve her looks. A French research team investigated her Diane's remains and discovered that the gold and other minerals she used to preserve her youth were actually slowly poisoning her. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show” Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV January 17, 2018. DanK's got the studio to himself this evening. The Oregon NORML Legislative Committee is meeting January 22nd at Leah's Place, Oregon Cannabis Commission meeting January 30th at the State Office Building, both in Portland. More questions asked about how US Attorneys will proceed in regards to the cannabis industry and Veterans Administration doctors will soon be permitted to discuss medical marijuana, but prohibited from making referrals. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/LOo5obFxsDg

11:00 AM

Arts Journal #833 Oregon Tuba Ensemble concert Xmas 2017 @ the Atrium Music Series54min.Encore video 5min Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Election Security Oregon Senator Ron Wyden discusses Election Security, the part that dark money plays, and how we may prevent future elections from being hacked. This is be a great opportunity to learn more about how future elections can become more secure. Ron Wyden has been a US Senator from Oregon since 1996, having previously represented Oregon's 3rd Congressional District from 1981 to 1996. In Oregon, Wyden authored laws extending permanent Wilderness protections to more than 400,000 acres, including Mt. Hood, the Columbia River Gorge, the Bull Run Watershed, Badlands, Spring Basin, Copper Salmon, and Soda Mountain. Since 2000, the Wyden-authored Secure Rural Schools and Community Self Determination Act, commonly known as the "county payments” law, has helped provide a stable source of revenue for historically timber-dependent communities. His "Combat Illegal Logging Act” helped protect Oregon's hardwood industries from the import of illegally harvested timber products. Wyden serves on the Committees on Finance, Budget, Intelligence, and Energy and Natural Resources. He is the ranking member of the Senate Finance Committee and the ranking Democrat on the Energy and Natural Resources Committee. Wyden lives in Portland with his wife Nancy and their five children . At the Nov 2, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Jane Austen's "Mansfield Park” - Eugene's Roving Park Players perform the play based on Jane Austen's book. Produced by Larry Dobberstein. (135 min.)

4:30 PM

Strata: Portraits of Humanity "December 2018" Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Dwarfman - Randy Lord & Chris Leebrick star in this original stage play about a cartoonist who confuses his real word and fantasy life. Taped before a live audience at the Lord-Leebrick Theatre in Eugene. Produced by Larry Dobberstein. (150 min.)

8:30 PM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)

9:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

10:00 PM

Kalapuya Poetry Night Hosted by Hal Hartzel @ the Axe & Fiddle Cottage Grove, Oregon, Tuesday, September 18th, 2018 7:30 pm - 9:00 pm. "The Gentle Guns of August Part One: The Gals”. Some readings seem somehow all in tune with each other – a symphony of movements rather than a variety show. This was a sweet and deep evening, and at 90 minutes, was enough good material for 3 shows! I opted to harvest the best and serve as one show put on buy the guys and one show put on by the girls. Join your friends at a table and enjoy some wholesome non-toxic community with your poetry. Produced by Leo Rivers. (28 min.) http://www.oregonpoeticvoices.org/poet/366/

10:30 PM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

11:00 PM

Marc Time: Sunday Morning Hangover Radio Show "All Vinyl Hangover " Side One .Celebrating the record show Produced by Marc Time Originally aired on KWVA-FM 6/05/ 2016 http://sundaymorninghangover.blogspot.com/2016/06/all-vinyl-lp-hangover.html

11:30 PM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)



SATURDAY 1/5


12:00 AM

Kalapuya Poetry Night Hosted by Hal Hartzel @ the Axe & Fiddle Cottage Grove, Oregon, Tuesday, September 18th, 2018 7:30 pm - 9:00 pm. "The Gentle Guns of August Part One: The Gals”. Some readings seem somehow all in tune with each other – a symphony of movements rather than a variety show. This was a sweet and deep evening, and at 90 minutes, was enough good material for 3 shows! I opted to harvest the best and serve as one show put on buy the guys and one show put on by the girls. Join your friends at a table and enjoy some wholesome non-toxic community with your poetry. Produced by Leo Rivers. (28 min.) http://www.oregonpoeticvoices.org/poet/366/

12:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

1:00 AM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)

1:30 AM

Marc Time: Sunday Morning Hangover Radio Show "All Vinyl Hangover " Side Two. .Celebrating the record show .Produced by Marc Time Originally aired on KWVA-FM 6/05/ 2016 http://sundaymorninghangover.blogspot.com/2016/06/all-vinyl-lp-hangover.html

2:00 AM

Songspinners "A Musical Potpourri”. Wonderful local ladies chorus annual concert held at the United Lutheran Church in Eugene. Songs include the "Theme From Indiana Jones”, "Lydia The Tattooed Lady”, "Penny Lane” and "This Train Is Bound For Glory”. Songspinners is a community service organization that enjoys singing for varied groups and events in the area for more than 70 years. Video by Leo Rivers. Produced by Hilary Andrea and Bill Loud. (58 min.) brenanden40@gmail.com

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Kalapuya Poetry Night Hosted by Hal Hartzel @ the Axe & Fiddle Cottage Grove, Oregon, Tuesday, September 18th, 2018 7:30 pm - 9:00 pm. "The Gentle Guns of August Part One: The Gals”. Some readings seem somehow all in tune with each other – a symphony of movements rather than a variety show. This was a sweet and deep evening, and at 90 minutes, was enough good material for 3 shows! I opted to harvest the best and serve as one show put on buy the guys and one show put on by the girls. Join your friends at a table and enjoy some wholesome non-toxic community with your poetry. Produced by Leo Rivers. (28 min.) http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "All Vinyl Hangover " Side One .Celebrating the record show Produced by Marc Time Originally aired on KWVA-FM 6/05/ 2016 http://sundaymorninghangover.blogspot.com/2016/06/all-vinyl-lp-hangover.html

5:30 AM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)

6:00 AM

Crossfire TV - Christian Teens. Produced by Charles D'Angelo (60 min) http://www.mycrossfire.com

7:00 AM

Norman Solomon in Eugene - "War and the Media: 1960s to the Trump Era” is the topic of author Norman Solomon's lecture at the Uiv. of Oregon on October 25th, 2018. Produced by the Larry Dobberstein. (90 min.).

8:30 AM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

9:30 AM

The Many Hats of Coco A Fine Arts Interview Program: Today Coco welcomes Western novelist Rod Collins. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (30 min.)

10:00 AM

UO Today Artist Matthew Picton discusses his cartographic sculptures in the Artist Project Space at the Jordan Schnitzer Museum of Art. The "Cultural Mapping” exhibition is on view through January 20, 2019. Produced by Peg Gearhart. (30 min.) Watch pisodes online at http://media.uoregon.edu/channel/archives/category/uo-today

10:30 AM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

11:00 AM

Holiday Lights in Eugene Tour of holiday lights on homes in Eugene seen from the street and from a drone. Produced by Tim Ellenberger, Dan Merritt and Ron Smith. (29 min.)

11:30 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show” Produced by David Igl. (30 min.)

12:00 PM

Hack for A Cause, A Good Cause Speakers: Allison Weatherly, Stephen Parac, Alex Geoffrey & Lynne Swartz. Did you ever pull an all-nighter to meet a deadline? Members of the tech community still do. They spend 48 hours over a weekend using their expertise to find creative solutions for local organizations. Groups that have benefited from this effort include NAACP, Parenting Now, Egan Warming Center, 15th Night, Trans*Ponder, and White Bird Clinic. At this program you will hear from Allison Weatherly of the Technology Association of Oregon (TAO), which runs the annual Hack for a Cause event. You will also meet Alex Geoffrey from Quack for a Cause, a winning team of UO students; Lynne Swartz, the Executive Director of Parenting Now and a leader of the 15th Night; and Stephen Parac, a member of the Hack for a Cause steering committee. They will tell you about the many opportunities to be involved in this community event. Come on out, because one of your favorite non-profits could benefit from the talents of our innovative tech community. Allison Weatherly is the Events & Marketing Manager of TAO. She came to Oregon more than 20 years ago. In August of 2016, she joined TAO, merging her tech and education backgrounds. Allison has helped shape Elevate Lane County, showcasing career opportunities for students. She was a key player in bringing Oregon the Apprenti program, yet another marriage of tech and education. At the October 26, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Answers To Addiction - Addiction treatment Jesus Christ's way. Produced by Ray Gruener. (30 min)

1:30 PM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)

2:00 PM

The Women - An all-women cast from Eugene's Roving Park Players perform this 1936 Broadway hit written by Clare Booth Luce. March 2016 performance video produced by Larry Dobberstein. (150 min.)

4:30 PM

Pro*Star Acting for the Camera "Improv" In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters. Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

5:00 PM

Hiking With Barbara - Travels on Trails in the Pacific Northwest Produced by Marc Time. (29 min.)

5:30 PM

ENN Covers The UFO Festival In this Eugene News Network episode, we headed up to McMinnville to cover the annual UFO festival. We met some aliens, and we searched for the long lost love of Harvey Rome. Produced by Mike Schwab (23 mins.). You can also find this episode, as well as other shows by produced by Mike, on his YouTube Channel. Search Mike T Schwab.

6:00 PM

The Gold In Clontarf Castle - With the help of a wizard, a bounty hunter searches for a leprechaun who has been accused of stealing the Queen's gold. A fable about greed for children young and old. This creative program has acquired a reputation locally as an innovative production that demonstrates what can be done with community television when talented people come together. Written and produced by Gary Marullo of Memory Lane Videos. (33 min.) gmarullo@comcast.net

7:00 PM

Broadway Resurrected- Amateur Broadway revue at Episcopal Church in Eugene. Produced by Bob Thompson. (49 min.)

8:00 PM

Manantial De Vida Latino Church Service. En Espanol. Produced by Juan Ventura. (58 min.) Facebook: Iglesia De Cristo Manantial De Vida Oregon

9:00 PM

Northwest Passage - Unity Church performance of a play about settling the Northwest. Produced by Larry Dobberstein. (115 min.)

11:00 PM

Crossfire TV - Christian Teens. Produced by Charles D'Angelo (60 min) http://www.mycrossfire.com



Schedule subject to change without notice. For updates see http://ctv29.org.






Join for $10 a year or make a tax-deductible donation! Use Your Credit/Debit Card or PayPal Account!!



© 2018 & 2019 Community Television of Lane County. All Rights Reserved.